# SDR UPS07849055

- Difficulty date: January 8, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 1766 L2r-L3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 - FOUND AFT PRESSURE BULKHEAD STA 1766 HAS CRACK BTWN L2R & L3R.  STOP DRILLED 2 ENDS OF CRACK, FABRICATED AND INSTALLED 2 REPAIR  ANGLES IAW SRM 53-2-0 FIG 24, 51-1-20D.
